# SDR 2005FA0000512

- Difficulty date: April 14, 2005
- Submitted: April 20, 2005
- Operation: General aviation
- Aircraft: N6124Y
- Make and model: Ayres STRT34
- Aircraft serial: T34198
- Engine: Pwa PT6*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 00241T004
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,922 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING MID-CORD RIB JUST FORWARD OF THE OB AILERON HINGE, FOUND CRACKED WHERE IT IS RIVETED TO THE REAR SPAR.  BOTH LT AND RT SIDES SAME.  THIS IS NOT EASY TO SEE DUE TO THE POSITION OF THE EXISTING INSPECTION HOLES BUT CAN BE SEEN IF YOU ARE LOOKING FOR IT.  SB ADDRESSES PROBLEMS WITH AILERON HINGE BRACKETS AND REAR SPAR CRACKING IN THIS SAME LOCATION AND DUE TO THE SAME STRESS.  PROBABLE CAUSE IS REAR SPAR TWISTING DUE TO AILERON LOADS.  A VERTICAL STIFFENER AT THIS LOCATION WOULD REDUCE THIS LOAD TO THE SPAR AND RIB.  (K)
